MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO RETROGRADE FEMORAL NAIL, 11X240MM, SFX, TI

GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO RETROGRADE FEMORAL NAIL, 11X240MM, SFX, TI
Model Number 1257.5124S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision was needed to remove a autobahn evo retrograde femoral nail that was found to be backing out post operatively.
 
Additional Manufacturer Narrative
No part was available for review.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
The purpose of this rationale is to evaluate the risk associated with locking screw back out.No part was returned for evaluation.This evaluation determined that the reported failure was within expected risk; therefore, no further action will be taken at this time.
 
Event or Problem Description

Brand Name
AUTOBAHN EVO
Common Device Name
AUTOBAHN EVO RETROGRADE FEMORAL NAIL, 11X240MM, SFX, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21038367
Report Number3004142400-2024-00308
Device Sequence Number18056358
Product Code HSB
UDI-Device Identifier00193982498627
UDI-Public00193982498627
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1257.5124S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexUnknown
Patient RaceWhite